Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Tests of Equality Between Sets of Coefficients in Two Linear Regressions

Gregory C. Chow
Econometrica
Vol. 28, No. 3 (Jul., 1960), pp. 591-605
Published by: The Econometric Society
DOI: 10.2307/1910133
Stable URL: http://www.jstor.org/stable/1910133
Page Count: 15
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Tests of Equality Between Sets of Coefficients in Two Linear Regressions
Preview not available

Abstract

Having estimated a linear regression with p coefficients, one may wish to test whether m additional observations belong to the same regression. This paper presents systematically the tests involved, relates the prediction interval (for m = 1) and the analysis of covariance (for m > p) within the framework of general linear hypothesis (for any m), and extends the results to testing the equality between subsets of coefficients.

Page Thumbnails

  • Thumbnail: Page 
591
    591
  • Thumbnail: Page 
592
    592
  • Thumbnail: Page 
593
    593
  • Thumbnail: Page 
594
    594
  • Thumbnail: Page 
595
    595
  • Thumbnail: Page 
596
    596
  • Thumbnail: Page 
597
    597
  • Thumbnail: Page 
598
    598
  • Thumbnail: Page 
599
    599
  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
601
    601
  • Thumbnail: Page 
602
    602
  • Thumbnail: Page 
603
    603
  • Thumbnail: Page 
604
    604
  • Thumbnail: Page 
605
    605